Jump to ContentJump to Main Navigation

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Cervellati, Matteo / Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier

2 Issues per year


IMPACT FACTOR increased in 2014: 0.300

SCImago Journal Rank (SJR) 2014: 0.581
Source Normalized Impact per Paper (SNIP) 2014: 0.516
Impact per Publication (IPP) 2014: 0.387

Mathematical Citation Quotient (MCQ) 2014: 0.08

Sequential Decision-Making and Asymmetric Equilibria: An Application to Takeovers

David Gill1 / Daniel Sgroi2

1Trinity College, University of Oxford,

2Faculty of Economics and Churchill College, University of Cambridge,

Citation Information: Topics in Theoretical Economics. Volume 4, Issue 1, ISSN (Online) 1534-598X, DOI: 10.2202/1534-598X.1178, December 2004

Publication History

Published Online:
2004-12-28

With indivisible shareholdings and simultaneous shareholder decision-making, the existing takeover literature provides a reasonable profit only in asymmetric equilibria. We allow the raider to approach shareholders sequentially and thereby find a unique equilibrium that produces the same outcome.

Keywords: takeovers; sequential; pivotal

Comments (0)

Please log in or register to comment.